Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 111, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 26, 2016, 6:10 PM CDT for Meade County, Kansas. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 6:10 PM CDT (23:10 UTC)
- Expired
- May 26, 2016, 6:56 PM CDT
- In force
- 46 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
County Meade County, KS
The radar
The Dodge City radar (KDDC), 72 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 6:25 PM CDT | HAIL 1 | 9 Sse Meade State Park, KS | DELAYED REPORT. TIME ESTIMATED FROM RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 212 J/kg
- Mixed-layer CIN
- -425 J/kg
- Mixed-layer LCL
- 2776 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
840
WUUS53 KDDC 262310
SVRDDC
KSC119-270015-
/O.NEW.KDDC.SV.W.0111.160526T2310Z-160527T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
610 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MEADE COUNTY IN SOUTHWESTERN KANSAS...
* UNTIL 715 PM CDT
* AT 609 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
MEADE STATE PARK...MOVING NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
MEADE...FOWLER...MISSLER...MEADE STATE PARK AND PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3743 10062 3739 10018 3700 10026 3700 10063
TIME...MOT...LOC 2309Z 206DEG 26KT 3697 10048
HAIL...1.75IN
WIND...<50MPH
$$
RBURG3 follow-up statements
203
WWUS53 KDDC 262327
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
627 PM CDT THU MAY 26 2016
KSC119-270015-
/O.CON.KDDC.SV.W.0111.000000T0000Z-160527T0015Z/
MEADE KS-
627 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL MEADE COUNTY...
AT 627 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
MEADE STATE PARK...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MEADE...FOWLER...MISSLER...MEADE STATE PARK AND PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3743 10062 3739 10018 3700 10026 3706 10059
TIME...MOT...LOC 2327Z 206DEG 26KT 3709 10041
HAIL...1.25IN
WIND...60MPH
$$
RBURG919
WWUS53 KDDC 262341
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
641 PM CDT THU MAY 26 2016
KSC119-270015-
/O.CON.KDDC.SV.W.0111.000000T0000Z-160527T0015Z/
MEADE KS-
641 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL MEADE COUNTY...
AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
MEADE STATE PARK...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MEADE...FOWLER AND MEADE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3735 10042 3739 10018 3700 10026 3706 10049
TIME...MOT...LOC 2341Z 228DEG 29KT 3716 10028
HAIL...1.25IN
WIND...60MPH
$$
RBURG501
WWUS53 KDDC 262356
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
656 PM CDT THU MAY 26 2016
KSC119-270005-
/O.CAN.KDDC.SV.W.0111.000000T0000Z-160527T0015Z/
MEADE KS-
656 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MEADE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
ANOTHER SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MEADE COUNTY.
LAT...LON 3735 10042 3739 10018 3700 10026 3706 10049
TIME...MOT...LOC 2354Z 206DEG 26KT 3725 10022
$$
RBURGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 1:46 PM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, May 26, 1:46 PM CDT, 4 hours 24 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 146 PM CDT THU MAY 26 2016 ...Updated Short term and Long term discussions... .SHORT TERM...(This evening through Friday) Issued at 144 PM CDT Thu May 26 2016 Severe thunderstorms can be expected late today and early this evening east of dry line which now appears that is will be located near or east of Dodge City and Meade late day. Severe thunderstorms can also be expected north of a warm front/stationary front that will extend from roughly Garden City to Dodge City to around the Larned areas. Conditions are favorable late this afternoon and early tonight for any storm that does develop to rapidly intensify with hail up to 3 inches and strong damaging winds likely. A few tornadoes will also be possible. At this time this more favorable area for tornadoes be south of Dighton to Dodge City to Ashland line. On Friday an upper level trough will cross the West Central High Plains and a cold front will drop south into western Kansas. As this upper level system crosses western Kansas late day and early Friday night there will once again be a chance for strong to severe thunderstorms along a dry line which currently appears to be located in central Kansas late day. Scattered thunderstorms are also possible late day and into the overnight period north of the cold front as it drops south out into southwest Kansas. Highs south of the cold front still look to be warm and should range from 80 to 85 degrees. northwest of this front highs will average close to 10 degrees cooler. .LONG TERM...(Friday night through Thursday) Issued at 144 PM CDT Thu May 26 2016 On Saturday ans the first upper trough will lift northeast into the Mississippi Valley as a westerly down slope flow develops across the central Rockies. This will result in a surface trough of low pressure deepening along the lee of the Rockies and warming in the 900mb to 850mb level. Based on these temperatures at 0z Sunday will continue to favor highs in the low to possibly mid 80s near the Colorado border. Further east northeast there will be more clouds early in the day with even a slight chance for a few lingering showers across north central Kansas. These clouds will move east during the afternoon and temperatures here should climb back to around 80. On Sunday the surface pressures will continue to fall along the lee of the Rockies as another upper level trough begins to cross the southwestern United States. One upper level disturbance is still forecast by both the GFS and ECMWF to move from the base of this eastward moving upper level trough and into the Central Plains late Sunday. This will result in a chance for scattered thunderstorms for western Kansas late Sunday and Sunday night. The chance for thunderstorms will continue through at least the first half of the work week as the southern branch upper level trough crosses the southwest United States and a northern branch upper wave moves east towards the northern and central Rockies. A persistent southeast flow early next week across western Kansas will keep advecting some low level moisture back into western Kansas. This will not only favor improving chances for thunderstorms next week but also the lows early next week are expected to be unseasonably warm. The latest CRExtendedFcst_Init may be a little on the cool side but at this time the trend is there so will not stray far. During the day early next week it will be warm and muggy with highs mainly in the upper 70s to mid 80s. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1217 PM CDT Thu May 26 2016 Strong to severe thunderstorms will be possible this afternoon across western Kansas. The area more favorable for convection between 21z and 00z being around DDC and from 00z to 03z around HYS. GCK may have a few storms between 18z and 21z but at this time it appears that a VCTS may cover the storms at this location. Several surface boundaries will be located in the GCK and DDC areas through this evening which will be keep the surface winds variable and at 10 knots or less. At HYS winds will be primarily from the east at around 10 knots. VFR conditions can be expected late today and early tonight outside these thunderstorms. After midnight some status and possibly areas of fog will given the moisture profiles from the NAM BUFR soundings. && .PRELIMINARY POINT TEMPS/POPS... DDC 83 57 80 54 / 50 20 30 30 GCK 86 54 76 51 / 20 30 40 30 EHA 86 51 74 51 / 10 20 30 10 LBL 88 52 79 52 / 20 20 20 20 HYS 76 59 80 55 / 40 40 50 50 P28 87 65 83 59 / 50 50 30 40 && .DDC Watches/Warnings/Advisories... NONE. && SHORT TERM...Burgert LONG TERM...Burgert AVIATION...Burgert
Hazardous weather outlook, May 26, 10:27 AM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1027 AM CDT THU MAY 26 2016 KSZ030-031-043>046-061>066-074>081-084>090-271000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1027 AM CDT THU MAY 26 2016 /927 AM MDT THU MAY 26 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. DISCUSSION... SEVERE THUNDERSTORMS PRODUCING HAIL OF AROUND 3 INCHES AND TORNADOES WILL BE POSSIBLE THIS AFTERNOON AND EARLY TONIGHT EAST OF HIGHWAY 283. AREA MORE FAVORABLE FOR STRONG TORNADOES WILL BE EAST OF DODGE CITY AND SOUTH OF HAYS. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. ELEVATED FOG RISK. LIMITED FIRE WEATHER RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. DISCUSSION... SCATTERED THUNDERSTORMS CAN BE EXPECTED AGAIN FRIDAY AS AN UPPER LEVEL LOW MOVES INTO KANSAS. SIGNIFICANT SEVERE WEATHER IS NOT LIKELY, ALTHOUGH SOME HAIL UP TO THE SIZE OF QUARTERS MAY OCCUR. SCATTERED THUNDERSTORMS CAN BE EXPECTED AGAIN EACH DAY FROM SUNDAY THROUGH TUESDAY. THE ENVIRONMENT IS NOT FAVORABLE FOR SIGNIFICANT SEVERE WEATHER, BUT A FEW SEVERE THUNDERSTORMS ARE POSSIBLE. HAZARDS WEATHER RISK... FRIDAY... LIMITED SEVERE THUNDERSTORM RISK. SATURDAY... LIMITED LIGHTNING RISK. SUNDAY... LIMITED LIGHTNING RISK. MONDAY... LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. TUESDAY... LIMITED LIGHTNING RISK. WEDNESDAY... LIMITED LIGHTNING RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR EAST OF HIGHWAY 283. LIMITED SPOTTER ACTIVATION WILL ALSO BE POSSIBLE NORTH OF A DIGHTON TO DODGE CITY LINE. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
In the hours before
Local storm report, May 26, 4:40 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
440 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND GST RUSH CENTER 38.47N 99.31W
05/26/2016 E65 MPH RUSH KS PUBLIC
VIDEO POSTED TO SOCIAL MEDIA.
&&
NWS DODGE CITY KS
IRIS SYSTEMSpecial weather statement, May 26, 4:55 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 455 PM CDT THU MAY 26 2016 KSZ077-078-262245- FORD KS-GRAY KS- 455 PM CDT THU MAY 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAY AND WESTERN FORD COUNTIES UNTIL 545 PM CDT... AT 454 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF ENSIGN...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DODGE CITY...WRIGHT AND FT. DODGE. LAT...LON 3750 10014 3759 10027 3787 10007 3773 9973 TIME...MOT...LOC 2154Z 226DEG 45KT 3763 10010 TURNER
Special weather statement, May 26, 5:05 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 505 PM CDT THU MAY 26 2016 KSZ078-087-088-262245- FORD KS-MEADE KS-CLARK KS- 505 PM CDT THU MAY 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FORD...NORTHWESTERN CLARK AND NORTHEASTERN MEADE COUNTIES UNTIL 545 PM CDT... AT 504 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTH OF FOWLER...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BUCKLIN...MINNEOLA...FOWLER...FORD...BLOOM AND KINGSDOWN. LAT...LON 3718 10010 3736 10036 3774 9979 3753 9960 TIME...MOT...LOC 2204Z 226DEG 26KT 3744 10017 RBURG
Local storm report, May 26, 5:07 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
507 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 7 ENE FORD 37.67N 99.63W
05/26/2016 E1.75 INCH FORD KS PUBLIC
&&
NWS DODGE CITY KS
IRIS SYSTEMSpecial weather statement, May 26, 5:13 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 513 PM CDT THU MAY 26 2016 KSZ078-088-262300- FORD KS-CLARK KS- 513 PM CDT THU MAY 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FORD AND CENTRAL CLARK COUNTIES UNTIL 600 PM CDT... AT 513 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTHEAST OF ACRES...MOVING NORTH AT 40 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ASHLAND...CLARK STATE LAKE AND ACRES. LAT...LON 3704 9977 3710 9998 3732 9996 3755 9960 TIME...MOT...LOC 2213Z 200DEG 36KT 3715 9984 RBURG
Local storm report, May 26, 5:30 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
530 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL 6 ENE ENSIGN 37.69N 100.14W
05/26/2016 E0.88 INCH FORD KS PUBLIC
&&
AWThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 12:56 PM CDT | Severe Thunderstorm Warning | DDC | Comanche | 12 min |
| May 26, 1:05 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa | 55 min |
| May 26, 1:14 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Meade | 46 min |
| May 26, 1:20 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Edwards, Kiowa, Pratt | 43 min |
| May 26, 1:36 PM CDT | Tornado Warning | DDC | Comanche, Kiowa | 24 min |
| May 26, 1:41 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa | 49 min |
| May 26, 1:43 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 47 min |
| May 26, 1:57 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pawnee, Pratt, Stafford | 48 min |
| May 26, 2:11 PM CDT | Tornado Warning | DDC | Edwards, Kiowa | 34 min |
| May 26, 2:17 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Ness, Pawnee | 31 min |
| May 26, 2:22 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman | 30 min |
| May 26, 2:26 PM CDT | Tornado Warning | DDC | Edwards, Stafford | 34 min |
| May 26, 2:29 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 46 min |
| May 26, 2:35 PM CDT | Tornado Warning | DDC | Clark, Comanche, Kiowa | 25 min |
| May 26, 2:37 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 39 min |
| May 26, 2:43 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Edwards, Kiowa | 47 min |
| May 26, 2:50 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Ness, Pawnee | 10 min |
| May 26, 2:54 PM CDT | Tornado Warning | DDC | Comanche, Kiowa | 36 min |
| May 26, 2:56 PM CDT | Tornado Warning | DDC | Edwards, Stafford | 34 min |
| May 26, 3:05 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa | 55 min |
| May 26, 3:15 PM CDT | Special Weather Statement | DDC | Comanche | 45 min |
| May 26, 3:46 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 17 min |
| May 26, 4:01 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 22 min |
| May 26, 4:34 PM CDT | Special Weather Statement | DDC | Pratt | 41 min |
| May 26, 4:55 PM CDT | Special Weather Statement | DDC | Ford | 50 min |
| May 26, 5:04 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray | 56 min |
| May 26, 5:05 PM CDT | Special Weather Statement | DDC | Ford | 40 min |
| May 26, 5:13 PM CDT | Special Weather Statement | DDC | Clark | 47 min |
| May 26, 5:19 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Meade | 39 min |
| May 26, 5:26 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 64 min |
| May 26, 5:26 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 49 min |
| May 26, 5:36 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 24 min |
| May 26, 6:08 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 67 min |
| May 26, 6:12 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness | 48 min |
| May 26, 6:31 PM CDT | Tornado Warning | DDC | Hodgeman | 16 min |
| May 26, 6:38 PM CDT | Tornado Warning | DDC | Clark | 37 min |
| May 26, 6:40 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa | 50 min |
| May 26, 6:44 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness | 12 min |
| May 26, 6:50 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 43 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.